Illinois Journal of Mathematics

Formalizability of dg modules and morphisms of cdg algebras

Agustí Roig

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 38, Issue 3 (1994), 434-451.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255986724

Digital Object Identifier
doi:10.1215/ijm/1255986724

Mathematical Reviews number (MathSciNet)
MR1269697

Zentralblatt MATH identifier
0799.55008

Subjects
Primary: 55P62: Rational homotopy theory
Secondary: 55U35: Abstract and axiomatic homotopy theory

Citation

Roig, Agustí. Formalizability of dg modules and morphisms of cdg algebras. Illinois J. Math. 38 (1994), no. 3, 434--451. doi:10.1215/ijm/1255986724. https://projecteuclid.org/euclid.ijm/1255986724


Export citation